Long-term increase in serum cholesterol levels in ulcerative colitis patients treated with cyclosporine: an underdiagnosed side effect frequently associated with other drug-related complications

Bálint, Anita, Farkas, Klaudia, Szűcs, Mónika, Szepes, Zoltán, Nagy, Ferenc, Wittmann, Tibor, Molnár, Tamás: Long-term increase in serum cholesterol levels in ulcerative colitis patients treated with cyclosporine: an underdiagnosed side effect frequently associated with other drug-related complications.
Scandinavian Journal of Gastroenterology, 49 (1). pp. 59-65. ISSN 0036-5521 (2014)

[img] Text
2454339.pdf - Published Version
Korlátozott. Registered users only

Download (368kB)
Item Type: Article
Journal or Publication Title: Scandinavian Journal of Gastroenterology
Date: 2014
Volume: 49
Number: 1
Page Range: pp. 59-65
ISSN: 0036-5521
Publisher: Informa Healthcare
Faculty: Faculty of Medicine
Department: I. sz. Belgyógyászati Klinika
Institution: Szegedi Tudományegyetem
MTMT id: 2454339
DOI id: https://doi.org/10.3109/00365521.2013.848231
Date Deposited: 2015. Apr. 08. 10:09
Last Modified: 2018. Sep. 13. 14:42
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5131
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year